MAUDE Adverse Event Report: ADEPT-MED INTERNATIONAL, INC. GLASSMAN VISCERA RETAINER; VISCERA RETAINER, FISH ®

ADEPT-MED INTERNATIONAL, INC. GLASSMAN VISCERA RETAINER; VISCERA RETAINER, FISH ®
Model Number 3204
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/16/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reporting physician states : he has utilized a glassman viscera retainer, fish at least 500 times in the past without incident.Not available for evaluation.
 
Event or Problem Description
Received a telephone call from reporting party on 12/08/2016 who relayed the following information : on (b)(6) 2016, j.Doe had a surgical procedure that required a large abdominal incision.A glassman viscera retainer, size medium, item# 3204 was used in the closure.J.Doe did well after surgery.On (b)(6) 2016, j.Doe was taken for an x-ray, unrelated to the original surgery and a glassman viscera retainer radiopaque strip was visible in the x-ray and identified as a retained foreign object.J.Doe was taken to surgery on that same day, 2 skin sutures and 1 facial suture from the original surgery were removed and the glassman viscera retainer was removed without incident.Reporting party states the 2nd surgery was completed in 15 minutes.

Brand Name
GLASSMAN VISCERA RETAINER
Common Device Name
VISCERA RETAINER, FISH ®
Manufacturer (Section D)
ADEPT-MED INTERNATIONAL, INC.
665 pleasant valley rd
diamond springs CA 95619
MDR Report Key6236863
Report Number2918699-2017-70001
Device Sequence Number929338
Product Code GCZ
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K802806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3204
Device Catalogue Number3204
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2016
Initial Report FDA Received Date01/10/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;